It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
originally posted by: rickymouse
a reply to: RunForTheHills
Did you change your diet after the event, did you start avoiding the prepackaged food right after?
Could it be that some chemicals started that up. I know that if I take a big nicotinic acid pill, I get splotches on my face. The part it hit, the moles. After they got raw and scabbed over they shrunk and softened. I'm pretty sure the niacin pill did that. I actually boosted the niacin four times and the same thing happened. I also tried real hot chili and it also did it but not as bad. Tomatoes do that to me if I eat too much too. I haven't got a clue exactly what happened, I only know that things did get better in the end. Taking a high dose nicotinic acid pill can be bad for some people, especially those who can't handle the higher heart rate.
It's five years ago, I doubt if you could remember what you ate in the two days before that.